advertisement
Question
Posted by: Loraine | 2018/03/20

Possible that lexamil can cause gastritis?

The past 4 months I experience symptoms of gastritis, I was in hospital recently for a hystetectomy , after the operation I suffered severe heartburn and vomiting and also struggle with hicups. When I eat And swallowed my food, after a few seconds its painful when the food goes down in my stomach. Most of the time it feels soar over my stomach area, but its not severe pain. My dr said it sounds like gastritis, I still need to go for tests. I am on leaxamil 10mg per day for 9 mnths now, then I use multi vitamin, codliver oil and probiflora. I would like to know if the lexamil can cause this. Thank you, Regards, Loraine

Not what you were looking for? Try searching again, or ask your own question

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement